On a superlinear elliptic equation
Annales de l'I.H.P. Analyse non linéaire, Volume 8 (1991) no. 1, p. 43-57
@article{AIHPC_1991__8_1_43_0,
     author = {Wang, Zhi Qiang},
     title = {On a superlinear elliptic equation},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {8},
     number = {1},
     year = {1991},
     pages = {43-57},
     zbl = {0733.35043},
     mrnumber = {1094651},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1991__8_1_43_0}
}
Wang, Zhi Qiang. On a superlinear elliptic equation. Annales de l'I.H.P. Analyse non linéaire, Volume 8 (1991) no. 1, pp. 43-57. http://www.numdam.org/item/AIHPC_1991__8_1_43_0/

[1] A. Ambrosetti and P.H. Rabinowitz, Dual Variational Methods in Critical Point Theory and Applications, J. Funct. Anal., Vol. 14, 1973, pp. 349-381. | MR 370183 | Zbl 0273.49063

[2] A. Bahri and H. Berestycki, A Perturbation Method in Critical Point Theory and Applications, Trans. Am. Math. Soc., Vol. 267, 1981, pp. 1-32. | MR 621969 | Zbl 0476.35030

[3] A. Bahri and P.L. Lions, Morse Index of Some Min-Max Critical Points. I. Application to Multiplicity Results, preprint.

[4] V. Benci, Some Applications of the Generalized Morse-Conley Index, preprint. | MR 898735

[5] K.C. Chang, Morse Theory and its Applications to PDE, Séminaire Mathématiques supérieures, Univ. de Montreal.

[6] M.J. Greenberg, Lectures on Algebraic Topology, W. A. BENJAMIN, Inc., New York, 1967. | MR 215295 | Zbl 0169.54403

[7] D. Gromoll and W. Meyer, On Differentiable Functions with Isolated Critical Points, Topology, Vol. 8, 1969, pp. 361-369. | MR 246329 | Zbl 0212.28903

[8] H. Hofer, A. Note on the Topological Degree at a Critical Point of Mountainpass-Type, Proc. Am. Math. Soc., Vol. 90, 1984, pp. 309-315. | MR 727256 | Zbl 0545.58015

[9] P. Hess and T. Kato, On Some Linear and Nonlinear Eigenvalue Problems with an Indefinite Weight Function, Comm. P.D.E., Vol. 5 (10), pp. 999-1030. | MR 588690 | Zbl 0477.35075

[10] H. Jacobowitz, Periodic Solution of x+g(t,x)=0 via the Poincaré-Birkhoff Theorem, J. Diff. Eq., Vol. XX, 1976, pp. 37-52. | MR 393673 | Zbl 0285.34028

[11] S. Li And Z. Q. Wang, An Abstract Critical Point Theorem and Applications, Acta Math. Sinica, Vol. 29, 1986, pp. 585-589. | MR 876331 | Zbl 0633.58010

[12] P.H. Rabinowitz, Some Aspects of Nonlinear Eigenvalue Problems, Rocky Mountain Math. J., 1972. | MR 320850 | Zbl 0255.47069

[13] P.H. Rabinowitz, Multiple Critical Points of Perturbed Symmetric Functionals, Trans. Am. Math. Soc., Vol. 272, 1982, pp. 753-769. | MR 662065 | Zbl 0589.35004

[14] M. Struwe, Three Nontrivial Solutions of Anticoercive Boundary Value Problems for the Pseudo-Laplace-Operator, J. Reine Ange. Math., Vol. 325, 1981, pp. 68-74. | MR 618546 | Zbl 0456.35032

[15] K. Tanaka, Morse Indices at Critical Points Related to the Symmetric Mountain Pass Theorem and Applications, Comm. in P.D.E., Vol. 14, 1989, pp. 99-128. | MR 973271 | Zbl 0669.34035

[16] G. Tian, On the Mountain Pass Theorem, Chinese Bull. Sc., Vol. 14, 1983, pp. 833-835. | MR 763434